# SDR CALA2018120702493

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 67,712 hours, 14,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111T30171
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT INSP (M.FLASH)-CENTER WING TANK UPPER SKIN,UPPER SURFACE AT BS 953 AND LBL 88 HAS LARGE AREA OF EXFOLIATION CORROSION. REF. AAR N/R:9453495 REMOVED CORROSION ON CENTER TANK UPPER SKIN UPPER SURFACE AT B.S 953,LBL88 AND INSTALLED REPAIR,REF.UNITED AIRLINES EC/RA#5714-01 033, THIS IS A PERMANENT REPAIR. REF. AAR N/R:9453495 ADD EMP:V900072 INSPECTION C/W
